# SDR UALA2009051301370

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Sheared
- Location: Slide Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DOOR ALIGNMENT PIN SHEARED.  REPLACED SHEARED PIN.
